Journal of Computational Mathematics
Managing EditorsGang Bao and Jinchao Xu
- Electronic: 1991-7139
- ISSN Print: 0254-9409
Aims and Scope
Journal of Computational Mathematics (JCM) is an international scientific computing journal founded by Professor Feng Kang in 1983, which is the first Chinese computational mathematics journal published in English. JCM covers all branches of modern computational mathematics such as numerical linear algebra, numerical optimization, computational geometry, numerical PDEs, and inverse problems. JCM has been sponsored by the Institute of Computational Mathematics of the Chinese Academy of Sciences.
5-Year Impact Factor:1.236
JCM's most recent SCI impact factor (2019) is 1.118. JCM is ranked #92 among the 324 mathematical journals.
Featured Articles more
by Dietmar Gallistl & Mira Schedensack, J. Comp. Math., 38 (2020), pp. 1-13.
by Oleg Burdakov, Yuhong Dai & Na Huang, J. Comp. Math., 37 (2019), pp. 916-936.
by Penghang Yin, Shuai Zhang, Yingyong Qi & Jack Xin, J. Comp. Math., 37 (2019), pp. 349-359.
Open Access Articles more
Ji Li, Jian-Feng Cai & Hongkai Zhao, J. Comp. Math., 38 (2020), pp. 337-354.
Randolph E. Bank & Maximilian S. Metti, J. Comp. Math., 37 (2019), pp. 360-383.
Carmen Rodrigo, Francisco J. Gaspar & Ludmil T. Zikatanov, J. Comp. Math., 37 (2019), pp. 340-348.